Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Calabi-Yau threefold with Brauer group $ (\mathbb{Z}/8\mathbb{Z})^2$

Authors: Mark Gross and Simone Pavanelli
Journal: Proc. Amer. Math. Soc. 136 (2008), 1-9
MSC (2000): Primary 14J32
Published electronically: October 11, 2007
MathSciNet review: 2350382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Brauer group of a Calabi-Yau threefold discovered by the first author and Sorin Popescu, and find it is $ (\mathbb{Z}/8 \mathbb{Z})^2$, the largest known Brauer group of a non-singular Calabi-Yau threefold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J32

Retrieve articles in all journals with MSC (2000): 14J32

Additional Information

Mark Gross
Affiliation: Department of Mathematics, University of California-San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112

Simone Pavanelli
Affiliation: Nextra Investment Management SGR, Piazza Cadorna 3, 20123 Milano, Italy

PII: S 0002-9939(07)08840-5
Received by editor(s): December 14, 2005
Received by editor(s) in revised form: July 10, 2006
Published electronically: October 11, 2007
Additional Notes: This work was partially supported by NSF grant 0204326 and 0505325.
Communicated by: Michael Stillman
Article copyright: © Copyright 2007 American Mathematical Society